Loading [MathJax]/jax/output/SVG/config.js
Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Zhurnal Industrial'noi Matematiki, 2015, Volume 18, Number 3, Pages 3–10
DOI: https://doi.org/10.17377/sibjim.2015.18.301
(Mi sjim889)
 

Numerical analysis of stochastic models for longitudinal motion missiles Monte Carlo on supercomputer

T. A. Averinaab, S. S. Artemievab, D. D. Smirnovb

a Institute of Computational Mathematics and Mathematical Geophysics SB RAS, 6 Lavrent'ev av., 630090 Novosibirsk
b Novosibirsk State University, 2 Pirogova st., 630090 Novosibirsk
References:
Abstract: This paper considers the model of the longitudinal motion of the roll stabilized rockets specified stochastic system with random structure. For the numerical solution using a statistical algorithm. Analysis of the solution is carried out using frequency characteristic, which is a generalization of the integral curve. Results of numerical experiments conducted on a cluster of SAB-30T Siberian Supercomputer Center at ICMMG SB RAS.
Keywords: systems with random structure, stochastic differential equations, Monte Carlo, parallel algorithms, the rocket, the frequency integral curve.
Received: 25.02.2015
Bibliographic databases:
Document Type: Article
UDC: 519.676
Language: Russian
Citation: T. A. Averina, S. S. Artemiev, D. D. Smirnov, “Numerical analysis of stochastic models for longitudinal motion missiles Monte Carlo on supercomputer”, Sib. Zh. Ind. Mat., 18:3 (2015), 3–10
Citation in format AMSBIB
\Bibitem{AveArtSmi15}
\by T.~A.~Averina, S.~S.~Artemiev, D.~D.~Smirnov
\paper Numerical analysis of stochastic models for longitudinal motion missiles Monte Carlo on supercomputer
\jour Sib. Zh. Ind. Mat.
\yr 2015
\vol 18
\issue 3
\pages 3--10
\mathnet{http://mi.mathnet.ru/sjim889}
\crossref{https://doi.org/10.17377/sibjim.2015.18.301}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3549835}
\elib{https://elibrary.ru/item.asp?id=23877186}
Linking options:
  • https://www.mathnet.ru/eng/sjim889
  • https://www.mathnet.ru/eng/sjim/v18/i3/p3
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский журнал индустриальной математики
    Statistics & downloads:
    Abstract page:303
    Full-text PDF :105
    References:58
    First page:21
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025